Acta Mathematica

Entropie geometrique des feuilletages

E. Ghys, R. Langevin, and P. Walczak

Full-text: Open access

Article information

Source
Acta Math. Volume 160 (1988), 105-142.

Dates
Received: 26 May 1986
Revised: 1 March 1987
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890518

Digital Object Identifier
doi:10.1007/BF02392274

Rights
1988 © Almqvist & Wiksell

Citation

Ghys, E.; Langevin, R.; Walczak, P. Entropie geometrique des feuilletages. Acta Math. 160 (1988), 105--142. doi:10.1007/BF02392274. http://projecteuclid.org/euclid.acta/1485890518.


Export citation

Bibliographie

  • Bowen, R., Entropy for group endomorphisms and homogeneous spaces. 153 (1971), 401–414.
  • Cantwell, J. & Conlon, L., Poincaré-Bendixson theory for leaves of codimension one. Trans. Amer. Math. Soc., 265 (1981), 181–209.
  • —, Nonexponential leaves at finite level. Trans. Amer. Math. Soc., 269 (1982), 637–651.
  • Duminy, G., L’invariant de Godbillon-Vey se localise sur les feuilles ressort. Preprint Lille.
  • Garnett, L., Poliations, the ergodic theorem and Brownian motion. J. Funct. Anal., 51 (1983), 285–311.
  • Gromov, M., Entropy of holomorphic maps. Preprint.
  • Ghys, E., Langevin, R. & Walczak, P., Entropie et partitions de l’unité, C. R. Acad. Sci. Paris, Sér. I, 303 (1986), 251–254.
  • Hector, G., Architecture des feuilletages de classes C2. Astérisque, 107–108 (1983), 243–258.
  • Hector, G. & Hirsch, U., Geometric theory of foliations. Vieweg 1983.
  • Hurder, S., The Godbillon measure of amenable foliations. J. Differential Geom., 23 (1986), 347–365.
  • Lamoureux, C., Sur quelques phénomènes de captage. Ann. Inst. Fourier (Grenoble), 23 (1973), 229–243.
  • Plante, J., Foliations with measure preserving holonomy. Ann. of Math., 102 (1975), 327–361.
  • Rudin, W., Real and complex analysis. McGraw Hill, 2nd edition, 1974.
  • Sacksteder, R., Foliations ans pseudo-groups. Amer. J. Math., 87 (1965), 79–102.